# SDR TSAA20120507002

- Difficulty date: May 7, 2012
- Submitted: May 8, 2012
- Operation: Air carrier
- Aircraft: N844KH
- Make and model: Saab SF340A
- Aircraft serial: 108
- Aircraft time: 37,821 hours, 40,304 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 31342001
- Condition: Failed
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LT AC GENERATOR LIGHT ILLUMINATED AT TAKEOFF.  ACFT ABORTED AND RETURNED TO GATE.
